# SDR QR9R20220330001

- Difficulty date: March 30, 2022
- Submitted: March 30, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723419714
- Aircraft time: 2,361 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: NA
- Condition: Faulty
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIVE SECONDS AFTER STARTING #1 ENGINE, NR DROPPED TO ZERO THEN RETURNED 3 MINUTES LATER. AFTER RESET, NR LAGGED GOING INTO FLIGHT. TOOK OFF, DROPPED TO ZERO 3 TIMES IN FIVE MINUTE PERIOD. REPLACED SPEED PICK-UP, MOC SUCCESSFULLY COMPLETED.
